Wavelets and Linear Algebra, Volume (3), No (2), Year (2016-12) , Pages (43-54)

Title : ( Pseudoframe multiresolution structure on locally compact abelian groups )

Authors: hamide azarmi , Rajab Ali Kamyabi Gol , Mohammad Janfada ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a locally compact abelian group. The concept of generalized multiresolution structure (GMS) in L^2(G) is discussed which is a generalization of GMS in L^2(R). Basically, a GMS in L^2(G) consists of an increasing sequence of closed subspaces of L^2(G) and a pseudoframe of translation type at each level. Also, the construction of affine pseudoframes for L^2(G) based on a GMS is presented.

Keywords

Pseudoframe; generalized multiresolution
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1060182,
author = {Azarmi, Hamide and Kamyabi Gol, Rajab Ali and Janfada, Mohammad},
title = {Pseudoframe multiresolution structure on locally compact abelian groups},
journal = {Wavelets and Linear Algebra},
year = {2016},
volume = {3},
number = {2},
month = {December},
issn = {2383-1936},
pages = {43--54},
numpages = {11},
keywords = {Pseudoframe; generalized multiresolution structure.},
}

[Download]

%0 Journal Article
%T Pseudoframe multiresolution structure on locally compact abelian groups
%A Azarmi, Hamide
%A Kamyabi Gol, Rajab Ali
%A Janfada, Mohammad
%J Wavelets and Linear Algebra
%@ 2383-1936
%D 2016

[Download]